# SDR SWIA202156553

- Difficulty date: January 30, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT CLIP AT STRG (24L) AND F.S. 1098.20 (AFT) SIDE OF REAR PRESSURE BULKHEAD, FOUND (CRACKED) IN RADIUS (MARKED).   (C-CHECK) RO 3/2/2021   REMOVED AND REPLACED WITH NEW PART: MM670-35192-001 REF CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.
